research article
The bipolar motor: a simple demonstration of deterministic chaos
Ballico, Mark J.
•
Sawley, Mark L.
•
Skiff, Frederic
Cite this item
Ballico, M. J., Sawley, M. L., & Skiff, F. (1990). The bipolar motor: a simple demonstration of deterministic chaos. American Journal of Physics, 58(1), 58–61. https://doi.org/10.1119/1.16320
Click Copy to copy the citation, or select the text manually.
Type
research article
Author(s)
Ballico, Mark J.
Sawley, Mark L.
Skiff, Frederic
Date Issued
1990
Published in
Volume
58
Issue
1
Start page
58
End page
61
Editorial or Peer reviewed
REVIEWED
Written at
EPFL
Available on Infoscience
July 13, 2007
Use this identifier to reference this record